# SDR SWAA2015080742609

- Difficulty date: July 13, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N7834A
- Make and model: Boeing 737752
- Aircraft serial: 33789
- Aircraft time: 35,444 hours, 17,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 411A2212
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY CEILING EMER EXIT LIGHT MOUNTING SCREWS INSERTS BROKEN.  R & R LIGHT HOUSING IAW SRM.
